# SDR CA030506006

- Difficulty date: March 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 95
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Te Flap Motor
- Component: Motor
- Component part number: 3536415157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AME INSTALLED THE COMPONENT (OVERHAULED JAN/02) DURING 2002-2003 WINTER MAINTENANCE. A FUNCTION CHECK OF THE UNIT REVEALED INTERMITTENT INDICATIONS. REMOVAL OF THE UNIT REVEALED THAT THERE WAS A BROKEN WIRE INTERNALLY. A PREVIOUSLY UNDISCOVERED CRACK IN THE GEARBOX HOUSING WAS ALSO DETECTED. THIS UNIT HAD 0 TSO. COMPANY NOTIFIED OF POOR WORKMANSHIP.
